# SDR ASAA2017090421815

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,950 hours, 10,991 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 16GXR4
- Condition: Faulted
- Location: E/E Bay
- Part time: 39,637 hours, 11,831 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ARM FOR TAKEOFF.  ACFT GROUNDED. AUTOTHROTTLE FAULT HISTORY LOGGED,  MX MESSAGE 22-31543 ON FLIGHT LEG 08. DURING CURRENT STATUS TEST,  AUTOTHROTTLE WOULD NOT ARM WITH MX MESSAGE 22-31541. REPLACED FCC A IAW FIM 22-31 TASK 802. ALL INSTALLATION AND LLM MAINTENANCE TESTS PASSED IAW AMM 22-11-33-400-801. AUTOTHROTTLE CURRENT STATUS TEST PASSED IAW FIM 22-31 TASK 801.
